# SDR G13A202307254001

- Difficulty date: July 24, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N420PD
- Make and model: Amd FALCON900EX
- Aircraft serial: 084
- Aircraft time: 7,699 hours, 4,939 cycles
- Engine: Garrtt TFE73160
- Engine time: 7,573 hours, 4,857 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 30612492
- Part serial: NA
- Condition: Failed
- Location: Zone 400
- Component: Engine, Garrtt
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

METAL FUEL LINE ON #2 ENGINE FAILED LINE P/N 3061249-2 CAUSING LOSS OF FUEL QUANTITY. ENROUTE TO EUROPE. CREW DIVERTED TO CYQX
